# SDR CALA2024091302412

- Difficulty date: September 11, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 84,290 hours, 33,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AND HOLES UNDER TCAS ANTENNA HAS CORROSION () REMOVED AND REPLACED DAMAGE PARTS, STIFFNER UAD 5323163820, SPLI ISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR#: 108244 CES. UAD 5323164220000 AND UAD 5323164220100. I.A.W. SRM 51-42-1 1 AND DRAWING D23531598. (NO DAMAGE ON SKIN, ONLY DAMAGE STIFFNE R AND SPLICES.) FORM 44-0008 ATTACHED EMP#: V940362 WORK ACCOMPL
